Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A rigidity theorem for quaternionic-Kähler manifolds

Author: Claude LeBrun
Journal: Proc. Amer. Math. Soc. 103 (1988), 1205-1208
MSC: Primary 53C25; Secondary 32L25, 53C55
MathSciNet review: 955010
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (M,g)$ be a compact quaternionic-Kähler manifold of dimension $ \geq 8$ and positive scalar curvature. It is shown that $ (M,g)$ has no nontrivial deformations through quaternionic Kähler manifolds.

References [Enhancements On Off] (What's this?)

  • [A] V. I. Arnol′d, Mathematical methods of classical mechanics, Springer-Verlag, New York-Heidelberg, 1978. Translated from the Russian by K. Vogtmann and A. Weinstein; Graduate Texts in Mathematics, 60. MR 0690288
  • [H] Sigurdur Helgason, Differential geometry, Lie groups, and symmetric spaces, Pure and Applied Mathematics, vol. 80, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. MR 514561
  • [K] Kunihiko Kodaira, Complex manifolds and deformation of complex structures, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 283, Springer-Verlag, New York, 1986. Translated from the Japanese by Kazuo Akao; With an appendix by Daisuke Fujiwara. MR 815922
  • [S] Simon Salamon, Quaternionic Kähler manifolds, Invent. Math. 67 (1982), no. 1, 143–171. MR 664330,
  • [S2] S. M. Salamon, Differential geometry of quaternionic manifolds, Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 1, 31–55. MR 860810

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C25, 32L25, 53C55

Retrieve articles in all journals with MSC: 53C25, 32L25, 53C55

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society